# SDR DHL2001362016

- Difficulty date: May 30, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-103
- Aircraft serial: 84
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTOPILOT HAS DIFFICULTY MAINTAINING ALTITUDE PLUS OR MINUS 200 FT WITH CONFIGURATION CHANGES IE, FLAPS 0 DEGREE TO FLAPS 8 DEGREE.  RESEATED NR 1 AND 2 ADC ALTITUDE ACO AND HOLD OPS CHECKED GOOD AS PER MM 22-13-00.
